I have been on a formula called Peptamen for about 4 months or so. It's elemental, or partially broken down for easy absorption. I also have had several MRI's this year with Gadolinium, an MRA about 2 years abo and 3 MRI's in the previous year with the same contrast. In Jan1 2008 I had a CT scan with contrast and the problems seemed to really take off afer that.
I was urinating all day and night for a long time , so much that I was drinking a gallon of water a day and urinating more than I could drink. They did labs that said all was ok.. Then they told me the problem was in my head and It was stigmatization disorder. There were many other things going on as well.. Here is what I have seen over the months.
I see little pinkish crystals in the urine sometimes... Sometimes there is a cloudy sediment in the urine that settles on the bottom and looks like milk. I also see little strings , sort of like little tiny micro hairs. My urologist says i have too much protein and ketones in the urine but gave no advice other than that he thinks the gut is throwing something at the kidneys that they don't like.
My urine output is now really low in the day a few weeks after another MRI with contrast, but I wake up in the night and produce 500ml in one shot.. I can not feel my bladder since Jan 2008 after the CT scan, So I have no idea when to empty other than a slight tingling of the prostate or urethra.. but that is deminished now and I just try to go every couple of hours to make sure I am not backed up. If I lie down for a while I seem to produce more urine, and it's clear instead of yellow.. the small bits in the daytime are yellow..
Before they let me have the MRI they did my blood work and it sauid my GFR was >60 so I should have not had a problem right?
Anyway , can you relate anyone?
I have my whole story in the works on a website I made called gutpain.com so if you need some entertainment you are welcome to visit that sight and give me some feedback on it as well.. Please someone answer back.. I am scared that in my delicate state that this could be something really bad..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.